# SDR AALA202306238601

- Difficulty date: June 23, 2023
- Submitted: June 23, 2023
- Operation: Air carrier
- Aircraft: N946NN
- Make and model: Boeing 737823
- Aircraft serial: 33234
- Aircraft time: 27,897 hours, 1,118 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Damaged
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT HAND AFT GALLEY EMERGENCY EXIT SIGN LIGHT ASSEMBLY DAMAGED. REMOVED AND REPLACED LEFT HAND GALLEY EMERGENCY EXIT SIGN LIGHT ASSEMBLY.
